# SDR 01FDEA00515

- Difficulty date: June 9, 2001
- Submitted: July 2, 2001
- Operation: Air carrier
- Aircraft: FE
- Make and model: Doug DC-10-30F
- Aircraft serial: 48311
- Aircraft time: 34,463 hours, 10,345 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: AGA7088
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STA 1984, X=2R, Z=-19 LWR SIDE OF FLOOR SUPPORT HAS LEVEL 2 CORROSION AROUND MISSING NUT PLATE.  REMOVED AND REPLACED FLOOR SUPPORT PER IAW SRM 51-31-01.
